Brazilian Journal of Probability and Statistics

Preface

Full-text: Open access

Article information

Source
Braz. J. Probab. Stat., Volume 27, Number 3 (2013), 263-264.

Dates
First available in Project Euclid: 28 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.bjps/1369746493

Digital Object Identifier
doi:10.1214/13-BJPS273PRE

Mathematical Reviews number (MathSciNet)
MR3064723

Zentralblatt MATH identifier
1306.00042

Citation

Preface. Braz. J. Probab. Stat. 27 (2013), no. 3, 263--264. doi:10.1214/13-BJPS273PRE. https://projecteuclid.org/euclid.bjps/1369746493


Export citation